# SDR AALA950010

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTS AT AFT GALLEY PARTITION A6 LAVATORY, AND FWD OF A6 LAVATORY INOPERATIVE.  RECONNECTED CONNECTOR AT 41HJ.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
